A fully discrete approximation of the one-dimensional stochastic wave equation
Artikel i vetenskaplig tidskrift, 2016

A fully discrete approximation of one-dimensional nonlinear stochastic wave equations driven by multiplicative noise is presented. A standard finite difference approximation is used in space and a stochastic trigonometric method is used for the temporal approximation. This explicit time integrator allows for error bounds in Lp(Ω)Lp(Ω) , uniformly in time and space, in such a way that the time discretization does not suffer from any kind of CFL-type step-size restriction. Moreover, uniform almost sure convergence of the numerical solution is also proved. Numerical experiments are presented and confirm the theoretical results.


David Cohen

Umeå universitet

Lluís Quer-Sardanyons

Universitat Autonoma de Barcelona (UAB)

IMA Journal of Numerical Analysis

0272-4979 (ISSN) 1464-3642 (eISSN)

Vol. 36 1 400-420





Mer information

Senast uppdaterat